# SDR 2008UALA06475

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,107 hours, 7,930 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Underserviced
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING STARTER SERVICE, FOUND ENG 2 STARTER EMPTY OF OIL AND MAG PLUG COVERED WITH METAL.  STARTER FOUND UNDER SERVICED.  REPLACED STARTER, OP CHECKS NORMAL.
